# SDR GTIA2022120936831

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 17,717 hours, 7,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH BELOW 10,000 FEET FUME EVENT REPORTED BY FA BUT ALSO SMELLED IN COCKPIT PER CHECKLIST PACK 2 OFF AND THE FUMES WERE LESS BUT NOT FULLY DISIPATED ECON FLOW WAS ON AT THE TIME-PERFORMED ENG 1 & 2 RUNS IAW AMM 71-00-00 ISOLATED PACK 1 & 2 WITH APU/ENG 1 & 2 BLEED AIR USING AEROTRACER NK13335T REF AMM 05-50-00-810-831A INSPECTED APU FOR OIL LEAK NO LEAK FOUND NO FAULTS ON AEROTRACER NK13335T NO FAULTS NOTED AC OK FOR CONTINUED SERVCIE
